# SDR 08FDEA00138

- Difficulty date: January 15, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651593630
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 660 FRAME INNER CHORD WORN FROM CONTACT WITH RT SIDEWALL SUPPORT AT STR 11R REMOVED DAMAGE FROM INNER CHORD AND FOUND AREA TO BE OUT OF LIMITS, REF SRM 51-10-1 PG 3, B727 NDT MANUAL PART 4, 51-00-0 FUG 2 TOOL NR IN 22-0028 DUE DATE 2/21/08 AND 53-10-3 PG 2, ITEM R.  ORIGINAL THICKNESS IS .056. MATERIAL REMOVED IS .008". MATERIAL   REMAINING IS .048" FABRICATED REPAIR DOUBLER REF SRM 53-10-4 PG 1-11.  TREATED AND PRIMED DOUBLER AND REPAIR AREA REF SRM 51-10-2 PG 1.  INSTALLED REPAIR DOUBLER REF SRM 53-10-4.  THIS IS CLASSIFIED AS MAJOR REPAIR  .
